Monotonicity of first eigenvalues along the Yamabe flow
Czechoslovak Mathematical Journal (2021)
- Volume: 71, Issue: 2, page 387-401
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Cao, X., 10.1007/s00208-006-0043-5, Math. Ann. 337 (2007), 435-441. (2007) Zbl1105.53051MR2262792DOI10.1007/s00208-006-0043-5
- Cao, X., 10.1090/S0002-9939-08-09533-6, Proc. Am. Math. Soc. 136 (2008), 4075-4078. (2008) Zbl1166.58007MR2425749DOI10.1090/S0002-9939-08-09533-6
- Chow, B., Lu, P., Ni, L., 10.1090/gsm/077, Graduate Studies in Mathematics 77. American Mathematical Society, Providence (2006). (2006) Zbl1118.53001MR2274812DOI10.1090/gsm/077
- Fang, S., Xu, H., Zhu, P., 10.1007/s11425-014-4943-7, Sci. China, Math. 58 (2015), 1737-1744. (2015) Zbl1327.53084MR3368179DOI10.1007/s11425-014-4943-7
- Fang, S., Yang, F., 10.4134/BKMS.b150530, Bull. Korean Math. Soc. 53 (2016), 1113-1122. (2016) Zbl1350.53051MR3534307DOI10.4134/BKMS.b150530
- Fang, S., Yang, F., Zhu, P., 10.1017/S0017089516000537, Glasg. Math. J. 59 (2017), 743-751. (2017) Zbl1408.53088MR3682011DOI10.1017/S0017089516000537
- Guo, H., Philipowski, R., Thalmaier, A., 10.2140/pjm.2013.264.61, Pac. J. Math. 264 (2013), 61-81. (2013) Zbl1275.53058MR3079761DOI10.2140/pjm.2013.264.61
- Ho, P. T., 10.1007/s10455-018-9608-2, Ann. Glob. Anal. Geom. 54 (2018), 449-472. (2018) Zbl1412.53092MR3878837DOI10.1007/s10455-018-9608-2
- Kleiner, B., Lott, J., 10.2140/gt.2008.12.2587, Geom. Topol. 12 (2008), 2587-2858. (2008) Zbl1204.53033MR2460872DOI10.2140/gt.2008.12.2587
- Perelman, G., The entropy formula for the Ricci flow and its geometric applications, Available at https://arxiv.org/abs/math/0211159 (2002), 39 pages. (2002) Zbl1130.53001
- Reed, M., Simon, B., Methods of Modern Mathematical Physics. IV: Analysis of Operators, Academic Press, New York (1978). (1978) Zbl0401.47001MR0493421
- Topping, P., 10.1017/CBO9780511721465, London Mathematical Society Lecture Note Series 325. Cambridge University Press, Cambridge (2006). (2006) Zbl1105.58013MR2265040DOI10.1017/CBO9780511721465
- Zhao, L., The first eigenvalue of the Laplace operator under Yamabe flow, Math. Appl. 24 (2011), 274-278. (2011) MR2816261
- Zhao, L., 10.1007/s00025-012-0242-1, Result. Math. 63 (2013), 937-948. (2013) Zbl1270.53089MR3057347DOI10.1007/s00025-012-0242-1
- Zhao, L., 10.1002/mma.2835, Math. Methods Appl. Sci. 37 (2014), 744-751. (2014) Zbl1288.53068MR3180635DOI10.1002/mma.2835